Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the side effect after taking vitamins ?

My customer complaints that he has been sleepy even after taking Nutrilite Double X, Siberian Ginseng (2 bottles), milk thistle (2 bottles), B complex, Bio C for a certain period
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi lilychan;
above medicines are multivitamins probably all are from amway .vitamins don't harm easily as in todays fast life every person can have deficiency.Still there is a problem called hypervitaminosis which i think your customer should not have but i would advise you to discontinue all his medicines and see if any change is there in his sleepiness.His sleepiness can be b'coz of some other cause .let him investigate & find out.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor